You don't, you either come down properly off suboxone or if you jumped off at 2mgs ect then you are in for months of withdrawals. Suboxone is a drug that you have to know what you are doing and have respect for. It is 50 times stronger then hydrocodone and most people take it for granted and don't realize that this is a major partial agonist opiate.
So if you did jump off without properly weening down then you will need to get back on a low dose and ween down as the doctor prescribes. If you can't go back on it then Google the Thomas Recipe and try and follow it as closely as you can... Good luck to you and I hope you feel better soon... Dave
Hang in there... be strong mentally tell your self that you are going to make it and be normal again... You cannot really stop the withdrawals but you will get over it... I was on suboxone for 8 months at 4 mg a day and went down to 2 mg for a week and had to go to the ER because my blood pressure was through the roof(That comes with the anxiety and wondering if you will wake up another day which you will)... as far as the physical withdrawals tums and anything with magnesium will be your best friend for the next two weeks. Drink alot of sports drinks, I know this may not seem like it will be helpful but you would be amazed at how much this will make you feel better. Also do not be afraid to go to the ER if need be, they will do anything that they can to make this more comfortable in a non habit forming way. I know that there seems to be no light at the end of this "tunnel" but you will soon reach day 6 or 7 and you should start to feel more determined that you will get through this. Also... take B-12 Vitamins and your energy will come back a little more everyday... One last thing dont be afraid of the SUN... even though your legs feel like they weigh 100 pds each... walking and plenty of vitamin D(the sun) will help more than you would think. Even if its just sitting out on the porch. Good Luck and please keep me posted. Your friend, Courtney P.S. Once you get through this you will feel better than ever before.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 2 answers
Posted 6 Sep 2010 • 3 answers
I am an Roxy addict... Was told that Suboxone would relieve the withdrawal symptoms. I sincerely wan
Posted 25 May 2011 • 5 answers
Posted 19 Aug 2011 • 1 answer
Posted 26 Jan 2012 • 2 answers